I feel like I am starting to feel funny like im going to go through withdrawls
It is supposed to last 24 hours at least. If you are new to taking it, you may be still in the 2 to 3 week adjustment phase. It can make people feel funny or odd in that phase but you should adjust to it in that time frame. Rarely, people have issues with their senses, called sensory illusions, it should go away though, but i urge anyone who has this effect to let the subs doctor know ASAP. If you have a copy of the COWS sheet, check it to see if you are having multiple withdrawal symptoms and call your subs doctor to let them know you feel funny and you're worried it may be withdrawal. The doc may have a suggestion, could ask you to come back in so you can be checked, adjust your dose, or add another med like clonidine. Both of you are working together to get you sober and comfortable, don't be afraid to call the doc, they need your feedback. i hope you feel better soon.
hi,did you just start on sub today ?the first day you take it your supposed to take enough to get you through till your next dose.if that next dose is 24 hrs away then you need to take more.if your split dose take only enough to get you to your next dose.splitting it in the beginning is the way i started.cause it doesn't last 24 hrs.the best way is take as little as you can get away with. if you are putting a half of pill under your tongue its works better to crush it into powder then put it under your tongue.hold your spit in your mouth and paint the inside of mouth with your tongue.then spit or swallow your saliva its up to you.if you get headaches try spitting.if not swallow your saliva...
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone know how long one 8mg of suboxone will stay in your system? Weird question but have good
Posted 27 Feb 2010 • 3 answers
Posted 22 Jun 2010 • 1 answer
Posted 8 Aug 2010 • 1 answer
Posted 25 Sep 2010 • 3 answers
Posted 23 Jan 2013 • 3 answers